# SDR 2010FA0000738

- Difficulty date: July 14, 2010
- Submitted: July 19, 2010
- Operation: General aviation
- Aircraft: N146SL
- Make and model: Piagio P180
- Aircraft serial: 1091
- Aircraft time: 6,192 hours, 4,651 cycles
- Engine: Pwa PT6*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

(V2JR) ON APPROACH, LT ENGINE PROP AUTOFEATHERED.
